Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is it normal to have lesser bleeding and more white discharge after abortion ?

My wife incidentally got pregenent as third issue and entered 3rd month. But we wish to aborted it. Then I went to a lady doctor( Gynicoligist) she gave some tablets to my wife. As per the medicine got abortion . After abortion did not go to doctor. Since then my wife got mensustral periods were timly but bleeding very low r than earlier, white discharge is high. Please advise me
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
  User's Response
Hi dear ponduru

Welcome to HealthcareMagic.

The process of MTP(Medical Termination of Pregnancy) by medical means involves giving Hormonal pills and waiting for expulsion of products of conception (the embryo ). It is very important that success of the expulsion should be confirmed by ultrasound scan after the treatment.That did not happen in your wife`s case.So , please go to your Gynaecologist to get an Ultrasound scan done to rule out any remaining tissues.

It is also possible that there will be menstrual abnormalities after MTP.

Either way it is important to visit a Gynaecologist at this stage.

Take care.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor